MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was at the site.The insertion site was abdomen.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted common device name under d2, model number, serial number, primary unique device identifier (udi) number under d4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated to review the device history record (dhr) associated with the reported issue.The batch 6010071, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6010071 was manufactured according to the work instruction (wi) version 74 in the line 05, on 01/nov/2024, with a total of (b)(4) units review of the dhr showed that during the outgoing test 6 an extended was found for contamination in three sample and therefore the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23422130
Report Number3003442380-2025-15537
Device Sequence Number12832278
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Device Lot Number6010071
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale